On the variational formulation of systems with non-holonomic constraints
Article first published online: 17 AUG 2009
Copyright © 2009 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 18, Issue 9, pages 649–670, September 2009
How to Cite
Delphenich, D.H. (2009), On the variational formulation of systems with non-holonomic constraints. Ann. Phys., 18: 649–670. doi: 10.1002/andp.200910364
- Issue published online: 17 AUG 2009
- Article first published online: 17 AUG 2009
- Manuscript Accepted: 15 JUL 2009
- Manuscript Received: 22 JUN 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!